# SDR 2008UALA00095

- Difficulty date: January 4, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 26,116 hours, 10,127 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CREW OXYGEN MASK BOX DOES NOT TEST AND DOOR DOES NOT CLOSE PROPERLY.  UNKNOWN DAMAGE TO STOWAGE BOX.  REPLACED CREW O2 (RT AFT) STOWAGE BOX AND OPS CHECKED NORMAL.
